MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id also reported as (b)(6).Date of event: date of event is an unknown date in 2020.Device was implanted in (b)(6) 2020.Complainant part is not expected to be returned for manufacturer review/investigation.Concomitant medical products: date of concomitant therapy is the same as date of implantation, an unknown date in (b)(6) 2020.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent revision surgery due to nonunion.One (1) titanium (ti) locking screw 36mm, one (1) ti locking screw 28mm, and one (1) ti end cap were removed.One (1) tibial nail and two (2) screws were not removed.Procedure was completed successfully.This report is for a 5.0mm ti locking screw 36mm.This is report 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on october 21, 2020, patient underwent partial removal of one (1) titanium locking screw 36mm, one (1) titanium locking screw 28mm and one (1) titanium end cap due to malunion, revision with tibial rotational osteotomy.One (1) unknown tibial nail and two (2) unknown screws were not removed.The patient outcome was unknown.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10854479
Report Number2939274-2020-05197
Device Sequence Number11379955
Product Code HWC
UDI-Device Identifier10886982085948
UDI-Public(01)10886982085948
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.526
Device Catalogue Number04.005.526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCREW 28MM; TI END CAP FOR TIBIAL NAILS; UNK - NAILS: TIBIAL; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR